# SDR CALA2015101200837

- Difficulty date: October 12, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 33,635 hours, 11,786 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER IN SPAR SKIN HAS A CRACK LOCATED AT STAB STATION 157.10, 31" AFT OF FRONT SPAR.  INSTALLED REPAIR DOUBLER AT STATION 157 IAW SRM 55-10-01 REPAIR 11.  INSPECTION THRESHOLD OF 56,000 TOTAL COMPONENT FLY CYCLES.  INTERVAL OF 9,000 FLY CYCLES THEREAFTER IAW SRM 55-10-01 REPAIR 11 PARTS 5 TABLE 204.
